Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Irregular periods with thyroid problem - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
User :   Hi
Doctor :   hi
User :   my name is AAAAAAA
Doctor :   HELLO there
User :   iam 33 year old
User :   married last year
User :   and i have thyroid
User :   since last three years iam taking medicines regularly
Doctor :   ok
User :   and last month i did a medical check up and my thyroid is normal
Doctor :   ok
User :   from few months either their is delay in my periods or iam bleeding lightly
User :   last month when i dn't get my periods i visited doctor she did few test everything was normal
User :   and she gave me tabs to have my periods
Doctor :   what were the tests done ?
User :   some hormone test, sugar test , thyroid test and pelvic scanning
Doctor :   so all were normal
User :   yes
Doctor :   ok
User :   after having those medicine i got my period but bleeding lasted only two days
Doctor :   ok
User :   and after that today i got my periods and iam still have light bleeding
User :   earlier before six months i used to have my bleeding for more than 3 to 4 days
User :   but its reduce since last six months
User :   will this have an effect when iam trying to conceive
Doctor :   no not at all
Doctor :   since most of your tests have become normal , u should not have any problem concieving
User :   what could be the problem of light bleeding
User :   why am i not able to have my periods like earlier like for more than three days
User :   hello
User :   are u there?
Doctor :   can you tell me when was the last period
User :   last month after 11
Doctor :   exact dates please ?
User :   11/1/2011
Doctor :   ok
User :   and before that 16/11/201
User :   i mean 16/11/2010
Doctor :   and have you had periods this month, and that was a lighter bleeding , is this right ?
User :   today i got the period
Doctor :   that is fine
Doctor :   periods are usually depending on the hormone levels
Doctor :   and hormone levels usually do not stay the same
User :   before this was last month
Doctor :   there will be changes during the monthly cycles, and based on the hormone levels, the bleeding pattern and type will change
Doctor :   you may not have the same kind of bleeding every time
Doctor :   are you still taking any medications for having periods ?
User :   yes
Doctor :   ok, in that case, such medications also have a factor in changing the period presentation
Doctor :   and you should not worry about these changes
Doctor :   can u tell me the name of the medication you are on ?
Doctor :   Are you there ?
Doctor :   Are you there ?
User :   yes
Doctor :   ok
User :   Drego-D
Doctor :   ok
User :   my husband is in .... iam going there next week end
User :   and we are trying to conciev
Doctor :   and acid reduction
User :   will this not have an effect it
Doctor :   no , it does not affect periods
User :   for gatritis i was given PAN-D
Doctor :   are you taking any other medications
User :   thyroid
User :   that is thyronorm-75mcg
Doctor :   both have the same effects and are for the same
Doctor :   ok
Doctor :   anyway, you can concieve normally
User :   and folic acid tabs
User :   vitafol 5mg
Doctor :   ok
User :   so there is no need to visit my gyneac
Doctor :   no not needed
User :   ok
User :   thank you
Doctor :   you are welcome
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor